# SDR SWAA083880

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 73,057 hours, 68,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  R&R LIGHT BULB PER MM.
